sickofit

Member since 2/26/2012

Activity

  • 37 total posts
  • 33 comments
  • 4 questions

Questions from sickofit

Reaction to 100 Units of Botox for Migraines

How long will my reaction to the botox last? They Seem to Be Getting Worse @ 3 Months? READ MORE

Why Would a Dr Tell You to Get More Units of Botox when You Have Reacted to 100?

Why Would a Dr Tell You to Get More Units of Botox when You Have Reacted to 100? READ MORE

Could Botox Injections for Migraines Cause Seizures?

6 weeks after Botox injections for migraines I began to have small seizures. I also had a cluster of them in my sleep twice. I am so scared this will cause brain damage. It is... READ MORE

How Long Does Botox Stay when It Goes Systemic? Been 1 Year Still Having Multiple Problems.

The list goes on and on. Main concerns are horrible jaw and throat squeezing. Hearing dulls, visual disturbances,headaches still there. Had 100 units for migraines by... READ MORE

Recent comments from sickofit

I am so sorry you are definitely having reaction to Botox. Seek emergency help for your breathing. If your Dr won't help go to another hospital immediately and find help. This is nothing to full around with. The Dr who injected you... READ COMMENT

Sorry this is how my nightmare began READ COMMENT

Mine was for migraines also and it gave me the worst headache of my life among a mile long list of other symptoms. It's over 2 years and I am still very sick from it. READ COMMENT

Never was told or shown of any warnings from botox! I was told no one reacts to it! READ COMMENT

The doctors do not admit to it for fear of lawsuits! Instead of helping With the horrific side effects ,they play dumb. Go to Botox Community website and you will receive more help from these people since they are suffering from it as... READ COMMENT